# SDR M7K2008F00092

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N848MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4290
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Tuning Unit
- Part number: 350A21491800
- Condition: Cracked
- Location: Blade
- Part time: 902 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE 100 HOUR INSPECTION REVEALED THAT HAMMER BLADE HAD CRACKED.  AS THIS BLADE IS NORMALLY UNDER A 1200 FLEX PER MINUTE OPERATION IT IS EXPECTED TO WORK HARDEN OR FATIGUE OVER TIME.  SUSPECT A METAL DEFECT OF SOME NATURE AS MOST OF THESE BLADES LAST MUCH LONGER IN SERVICE.  (K)
